RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Geom. Semin.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Geom. Semin., 1978, Volume 10, Pages 140–147 (Mi kutgs246)  

Families of totally geodesic hypersurfaces in Weyl spaces

V. V. Shurygin


Full text: PDF file (562 kB)

Bibliographic databases:

Citation: V. V. Shurygin, “Families of totally geodesic hypersurfaces in Weyl spaces”, Tr. Geom. Semin., 10, Kazan University, Kazan, 1978, 140–147

Citation in format AMSBIB
\Bibitem{Shu78}
\by V.~V.~Shurygin
\paper Families of totally geodesic hypersurfaces in Weyl spaces
\serial Tr. Geom. Semin.
\yr 1978
\vol 10
\pages 140--147
\publ Kazan University
\publaddr Kazan
\mathnet{http://mi.mathnet.ru/kutgs246}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=583541}
\zmath{https://zbmath.org/?q=an:0505.53003}


Linking options:
  • http://mi.mathnet.ru/eng/kutgs246
  • http://mi.mathnet.ru/eng/kutgs/v10/p140

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:104
    Full text:47

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020